# SDR SWIA201743593

- Difficulty date: June 28, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N915EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7754
- Aircraft time: 32,123 hours, 28,527 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AFT SPAR BRACKET CORRODED.  REMOVED AND REPLACED THE BRACKET IAW SRM.
